Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 4, Pages 721-725
http://dx.doi.org/10.1155/S0161171290000977

A theorem for Fourier coefficients of a function of class Lp

Department of Mathematics and Computer Science, Duquesne University, Pittsburgh 15282, PA, USA

Received 19 September 1989; Revised 20 December 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with the Fourier coefficients of a function of class Lp. We give a necessary and sufficient condition for function to be of class Lp for p greater than one.